Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pregnant, wants to abort child. Taken mifeprin, no periods yet, no nausea. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
i m 22 yr old, i m pregnant. i had last period on 17 oct. i want to abort this child so yesterday i took one tablet of mifeprin but my period not yet start. please tell me what should i do? before eating the tablet i was always feeling like vomiting but now i m not feeling like that.
Posted Fri, 13 Apr 2012 in Abortion and Stillbirth
Answered by Dr. Pragnesh Vachharajani 2 hours later

Thanks for posting your query.

I can understand situation you are in and you wanted to get rid of unwanted pregnancy.

Your pregnancy is less then 45 days, tablets can definitely help in your case.

There is fixed dose regime which you need to follow and after completion of that you will have bleeding. Along with mifeprin you need to take another drug.

It is advisable that you consult a gynecologist for this at the earliest. This tablets needs to be taken under medical supervision only.They must not be taken without advise.

These pills at times can lead to some side effects like excessive bleeding, abdominal pain, vomiting etc; in some cases they can be severe also, requiring treatment.

Please visit a gynecologist and take his advice and complete the course.

I can understand that you might have reasons for not visiting a local doctor, still I will strongly advise this for your good health and avoiding any further complications in future.

I hope this helps, in case you have further queries please write again I will be glad to reply that.

Please accept the answer in case you do not have more to ask.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor